# SDR 2003UALA00473

- Difficulty date: June 5, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 17,783 hours, 6,174 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: ABS073764
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO ECAM RIGHT WING LEAK.  WITH NR 1 BLEED SYSTEM ALREADY DEFERRED INOPERATIVE, AIRCRAFT EXPERIENCED LOSS OF BLEED SYSTEM NR 2 DUE TO RIGHT WING AIR LEAK.  REPLACED SEALS AND COUPLING AT RIGHT PACK HEAT EXCHANGER.  SUBSEQUENT MAINTENANCE INCLUDED REPLACEMENT OF DEFECTIVE SEALS AFT OF THE NR 2 ENGINE PRECOOLER.
